# SDR USAA040875

- Difficulty date: November 11, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Part number: 65C27359
- Condition: Cracked
- Location: Fuel Panel
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PLATE FLANGE, (2 EA) .189 INCH IN LENGTH, CRACK (2) FUEL PANEL NR 881, 17R, 6 O`CLOCK AND 12 O`CLOCK POSITIONS.  STOP DRILLED CRACKS, TRIMMED SKIN PANEL, INSTALLED FILLER AND DOUBLER IAW EA 79453.
